Long-term stability of anterior open-bite treatment by intrusion of maxillary posterior teeth

Man Suk Baek, Yoon Jeong Choi, Hyung Seog Yu, Kee Joon Lee, Jinny Kwak, Young Chel Park

Research output: Contribution to journalArticle

72 Citations (Scopus)
Original languageEnglish
Pages (from-to)396-398
Number of pages3
JournalAmerican Journal of Orthodontics and Dentofacial Orthopedics
Volume138
Issue number4
DOIs
Publication statusPublished - 2010 Oct

All Science Journal Classification (ASJC) codes

  • Orthodontics

Cite this